Alert archive / Arkansas / Tornado Warnings in 2014

Tornado Warning 36, NWS Little Rock, AR

October 13, 20144 counties in Arkansas

NWS Little Rock, AR issued this tornado warning at Oct 13, 2014, 8:46 AM CDT for 4 counties in Arkansas. It was in force for 29 min. No storm report in the archive falls inside the area while it was in force.

The area

The outline as issued.

The facts

Issued
Oct 13, 2014, 8:46 AM CDT (13:46 UTC)
Expired
Oct 13, 2014, 9:15 AM CDT
In force
29 min
Issued by
NWS Little Rock, AR
Area
Storm-based polygon

Counties Cleveland County, AR, Dallas County, AR, Grant County, AR, Jefferson County, AR

The radar

The Little Rock radar (KLZK), 62 km from the middle of the area, began a volume at 13:48 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this tornado warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Oct 13, 7:08 AM CDTTornado WatchSPC7 hr

The nearest sounding before it

Little Rock, AR (KBYH), launched 12:00Z, 1.8 hours before the alert went out and 216 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Little Rock, AR at 12:00Z on 2014-10-13Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 687 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Little Rock, AR at 12:00Z on 2014-10-13The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 228 square meters per square second.19395878Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
687 J/kg
Mixed-layer CIN
-15 J/kg
Mixed-layer LCL
657 m above ground
0-6 km bulk shear
47 kt
0-1 km storm-relative helicity
228 m²/s²
0-3 km storm-relative helicity
216 m²/s²
Significant tornado parameter
1.0
Supercell composite
7.6

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

751 
WFUS54 KLZK 131346
TORLZK
ARC025-039-053-069-131415-
/O.NEW.KLZK.TO.W.0036.141013T1346Z-141013T1415Z/

BULLETIN - EAS ACTIVATION REQUESTED
TORNADO WARNING
NATIONAL WEATHER SERVICE LITTLE ROCK AR
846 AM CDT MON OCT 13 2014

THE NATIONAL WEATHER SERVICE IN LITTLE ROCK HAS ISSUED A

* TORNADO WARNING FOR...
  NORTHWESTERN JEFFERSON COUNTY IN SOUTHEAST ARKANSAS...
  SOUTHEASTERN GRANT COUNTY IN CENTRAL ARKANSAS...
  EXTREME NORTHEASTERN DALLAS COUNTY IN SOUTHWEST ARKANSAS...
  NORTHWESTERN CLEVELAND COUNTY IN SOUTHEAST ARKANSAS...

* UNTIL 915 AM CDT

* AT 845 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS SEVERE
  STORM WAS LOCATED 6 MILES WEST OF LAMONT...OR 12 MILES NORTH OF
  GRAYS LAKE. DOPPLER RADAR SHOWED THIS SEVERE STORM MOVING NORTHEAST
  AT 45 MPH.

* LOCATIONS IN THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE HALL...         WARBRITTON...         REDFIELD...
  PINE BLUFF ARSENAL... LAMONT...             SULPHUR SPRINGS...
  SAMPLES...            PRAGUE...             PASTORIA...
  JEFFERSON...          HARDIN...             GRAPEVINE...
  FARINDALE...          DEXTER...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 21 AND 38.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

LAT...LON 3447 9216 3431 9192 3401 9235 3413 9246
TIME...MOT...LOC 1347Z 219DEG 40KT 3414 9235

$$

57
2 follow-up statements
051 
WWUS54 KLZK 131352
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
852 AM CDT MON OCT 13 2014

ARC025-039-131402-
/O.CAN.KLZK.TO.W.0036.000000T0000Z-141013T1415Z/
CLEVELAND AR-DALLAS AR-
852 AM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR EXTREME NORTHEASTERN DALLAS AND
NORTHWESTERN CLEVELAND COUNTIES IS CANCELLED...

THE STORM WHICH PROMPTED THE WARNING HAS MOVED AWAY FROM THIS 
PORTION OF THE WARNED AREA.

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3407 9230 3414 9242 3447 9216 3431 9192
TIME...MOT...LOC 1352Z 220DEG 40KT 3418 9230

$$

ARC053-069-131415-
/O.CON.KLZK.TO.W.0036.000000T0000Z-141013T1415Z/
GRANT AR-JEFFERSON AR-
852 AM CDT MON OCT 13 2014

...A TORNADO WARNING REMAINS IN EFFECT FOR NORTHWESTERN JEFFERSON AND
SOUTHEASTERN GRANT COUNTIES UNTIL 915 AM CDT...

AT 850 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING A TORNADO.  THIS
DANGEROUS STORM WAS LOCATED 5 MILES NORTHWEST OF LAMONT...OR 11 MILES
SOUTHEAST OF SHERIDAN...MOVING NORTHEAST AT 45 MPH.

* LOCATIONS IN OR NEAR THE PATH OF THIS DANGEROUS STORM INCLUDE...
  WHITE HALL...         WARBRITTON...         REDFIELD...
  PINE BLUFF ARSENAL... LAMONT...             SULPHUR SPRINGS...
  SAMPLES...            PRAGUE...             PASTORIA...
  JEFFERSON...          HARDIN...             GRAPEVINE...
  DEXTER...

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 21 AND 37.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

TAKE COVER NOW. MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF A
STURDY BUILDING. AVOID WINDOWS. IF IN A MOBILE HOME...A VEHICLE OR
OUTDOORS...MOVE TO THE CLOSEST SUBSTANTIAL SHELTER AND PROTECT
YOURSELF FROM FLYING DEBRIS.

&&

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3407 9230 3414 9242 3447 9216 3431 9192
TIME...MOT...LOC 1352Z 220DEG 40KT 3418 9230

$$

57
739 
WWUS54 KLZK 131407
SVSLZK

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
907 AM CDT MON OCT 13 2014

ARC053-069-131416-
/O.EXP.KLZK.TO.W.0036.000000T0000Z-141013T1415Z/
GRANT AR-JEFFERSON AR-
907 AM CDT MON OCT 13 2014

...THE TORNADO WARNING FOR NORTHWESTERN JEFFERSON AND SOUTHEASTERN
GRANT COUNTIES WILL EXPIRE AT 915 AM CDT...

THE STORM WHICH PROMPTED THE WARNING HAS WEAKENED...AND IS NO LONGER 
SHOWING SIGNS OF ROTATION. THUS...THE WARNING WILL BE ALLOWED TO 
EXPIRE. 

A TORNADO WATCH REMAINS IN EFFECT UNTIL 200 PM CDT MONDAY AFTERNOON
FOR ARKANSAS.

LAT...LON 3407 9230 3414 9242 3447 9216 3431 9192
TIME...MOT...LOC 1406Z 220DEG 40KT 3430 9218

$$

57

What forecasters said that day

The local office's own words before this tornado warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Little Rock, AR wrote its last area forecast discussion before this tornado warning went out at Oct 13, 2:57 AM CDT, 5 hours 49 minutes earlier.

Area forecast discussion, Oct 13, 2:57 AM CDT, 5 hours 49 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LITTLE ROCK AR
257 AM CDT MON OCT 13 2014

.SHORT TERM...TODAY THROUGH THURSDAY
SURFACE ANALYSIS THIS MORNING IS PRETTY MESSY...WITH SEVERAL LOW
PRESSURE CENTERS OVER TEXAS/OKLAHOMA NEAR AN APPROACHING FRONTAL
BOUNDARY...AND SMALLER MESOSCALE BOUNDARIES FROM NORTH TEXAS WELL
INTO ARKANSAS. IN THE UPPER LEVELS...THERE IS PLENTY OF DIFFLUENCE
IN THE SOUTHERN PLAINS AND MID SOUTH...WITH THE NOSE OF THE 50
KNOT JET APPROACHING AT 500 MB. ALL THESE INGREDIENTS COMBINED
WILL MAKE FOR SOME ACTIVE WEATHER THE NEXT 24 HOURS.

A LARGE AREA OF SHOWERS AND THUNDERSTORMS HAS DEVELOPED ALONG AND
AHEAD OF THE APPROACHING FRONTAL BOUNDARY...WITH SCATTERED
INDIVIDUAL CELLS DEVELOPING OUT AHEAD OF THIS IN NORTHERN AND
SOUTHERN ARKANSAS...AS WELL AS NORTH TEXAS. THE SHOWERS AND STORMS
WILL MOVE THROUGH THE REGION TODAY AS THE COLD FRONT PUSHES EAST.

SOME STORMS WILL BE SEVERE...WITH DAMAGING WINDS BEING THE PRIMARY
THREAT. DECENT LOW LEVEL LAPSE RATES WILL SUPPORT A HAIL THREAT AS
WELL. AND...WITH A STRENGTHENING LOW LEVEL JET...AND WINDS BACKING
TO THE SOUTHEAST...THERE WILL BE A RISK OF TORNADOES...ESPECIALLY
WITH CELLS OUT AHEAD OF THE MAIN AREA.

WITH HIGH PRECIPITABLE WATER...THE STORMS WILL BE EFFICIENT
RAINFALL PRODUCERS...AND IT WILL NOT BE UNREASONABLE TO EXPECT A
QUICK ONE TO THREE INCHES IN PORTIONS OF THE AREA. FOR THIS REASON...
AND THE FACT THAT MUCH OF NORTHWEST...AS WELL AS SOUTH CENTRAL AND
SOUTHEAST ARKANSAS HAVE RECEIVED SEVERAL INCHES OF RAIN IN THE
LAST FEW DAYS...HAVE EXTENDED THE FLASH FLOOD WATCH TO THE
REMAINDER OF THE AREA. ALSO...HAVE ADJUSTED THE EXPIRATION TIME TO
00Z TO ACCOUNT FOR THE THREAT CONTINUING IN THE LATE AFTERNOON AND
EARLY EVENING ACROSS THE EAST.

WINDS WILL BE AN ISSUE TODAY...WITH A STRONG GRADIENT SURROUNDING
THE LOW PRESSURE SYSTEM AND ATTENDANT FRONT. WINDS OF 15 TO 25
MPH WILL BE COMMON IN THE HIGHER ELEVATIONS...AND AREAS WEST OF
THE I-30/US 67 CORRIDORS. OVER THE PRAIRIES OF EASTERN ARKANSAS...
WINDS WILL BE A BIT STRONGER...WITH SUSTAINED SPEEDS OF 20 TO 30 MPH...
AND HIGHER GUSTS. OVER THIS AREA...WILL KEEP THE WIND ADVISORY...
WITH THE LAKE WIND ADVISORY REMAINING OVER THE NORTHWEST TWO-
THIRDS.

THE ACTUAL FRONT ITSELF WILL LIKELY MOVE INTO EASTERN ARKANSAS BY
THIS EVENING...CLEARING THE AREA LATE. HOWEVER...WITH A CLOSED
UPPER LEVEL LOW MOVING ACROSS NORTHERN ARKANSAS/SOUTHERN MISSOURI
BEHIND THE SYSTEM...THERE WILL BE DECENT WRAPAROUND MOISTURE
MOVING IN. CONSEQUENTLY...CONTINUED RAIN CHANCES INTO TUESDAY TO ACCOUNT
FOR THIS.

UPPER RIDGING WILL TRY TO  BUILD BACK INTO THE REGION BY LATE
WEDNESDAY. HOWEVER...THIS WILL CONTRACT ENOUGH TO BRING A WEAK
FRONT TOWARD THE REGION...WHICH WILL AFFECT THE AREA JUST BEYOND
THE END OF THE SHORT TERM.
&&

.LONG TERM...THURSDAY NIGHT THROUGH SUNDAY
WEAK FRONT WILL MOVE THROUGH THE REGION FRIDAY. MOISTURE WILL REMAIN
LIMITED...WITH ONLY AN INCREASE IN CLOUDS AND A WIND SHIFT NOTED.
TEMPERATURES WILL BE NEAR NORMAL...WITH HIGHS GENERALLY IN THE 70S.
&&

.PRELIMINARY POINT TEMPS/POPS...
BATESVILLE AR     73  54  61  49 / 100  50  30  10
CAMDEN AR         78  54  71  51 / 100  30  20  10
HARRISON AR       73  50  59  47 / 100  40  40  10
HOT SPRINGS AR    75  54  68  49 / 100  30  20  10
LITTLE ROCK   AR  78  55  66  50 / 100  30  30  10
MONTICELLO AR     77  54  69  51 / 100  40  20  10
MOUNT IDA AR      72  52  68  45 / 100  30  20  10
MOUNTAIN HOME AR  73  52  60  48 / 100  50  40  10
NEWPORT AR        74  55  62  50 / 100  50  30  10
PINE BLUFF AR     79  54  68  50 / 100  40  20  10
RUSSELLVILLE AR   71  54  64  49 / 100  40  30  10
SEARCY AR         71  54  64  49 / 100  40  30  10
STUTTGART AR      77  54  66  52 / 100  40  30  10
&&

.LZK WATCHES/WARNINGS/ADVISORIES...
LAKE WIND ADVISORY FROM 7 AM THIS MORNING TO 7 PM CDT THIS
EVENING FOR BAXTER-BOONE-CLARK-CLEBURNE-CONWAY-FAULKNER-FULTON-
GARLAND-HOT SPRING-INDEPENDENCE-IZARD-JOHNSON-LOGAN-MARION-
MONTGOMERY-NEWTON-PERRY-PIKE-POLK-POPE-PULASKI-SALINE-SCOTT-
SEARCY-SHARP-STONE-VAN BUREN-YELL.

FLASH FLOOD WATCH THROUGH THIS EVENING FOR ARKANSAS-BAXTER-BOONE-
BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-CONWAY-DALLAS-DESHA-
DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-INDEPENDENCE-IZARD-
JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-MARION-MONROE-
MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-PRAIRIE-PULASKI-
SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-WOODRUFF-YELL.

WIND ADVISORY FROM 10 AM THIS MORNING TO 7 PM CDT THIS EVENING
FOR ARKANSAS-BRADLEY-CALHOUN-CLEVELAND-DALLAS-DESHA-DREW-GRANT-
JACKSON-JEFFERSON-LINCOLN-LONOKE-MONROE-OUACHITA-PRAIRIE-WHITE-
WOODRUFF.
&&

SHORT TERM...57 / LONG TERM...58
Hazardous weather outlook, Oct 13, 5:00 AM CDT, 3 hours 46 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LITTLE ROCK AR
500 AM CDT MON OCT 13 2014

ARZ003>007-012>016-021>025-030>034-037>047-052>057-062>069-141000-
ARKANSAS-BAXTER-BOONE-BRADLEY-CALHOUN-CLARK-CLEBURNE-CLEVELAND-
CONWAY-DALLAS-DESHA-DREW-FAULKNER-FULTON-GARLAND-GRANT-HOT SPRING-
INDEPENDENCE-IZARD-JACKSON-JEFFERSON-JOHNSON-LINCOLN-LOGAN-LONOKE-
MARION-MONROE-MONTGOMERY-NEWTON-OUACHITA-PERRY-PIKE-POLK-POPE-
PRAIRIE-PULASKI-SALINE-SCOTT-SEARCY-SHARP-STONE-VAN BUREN-WHITE-
WOODRUFF-YELL-
500 AM CDT MON OCT 13 2014

THIS HAZARDOUS WEATHER OUTLOOK IS FOR A LARGE PART OF ARKANSAS.

.DAY ONE...TODAY AND TONIGHT

A STRONG COLD FRONT WILL MOVE INTO THE STATE TODAY. AHEAD OF THIS
FRONT...SHOWERS AND THUNDERSTORMS WILL DEVELOP INTO A SQUALL LINE.
DAMAGING WINDS IN EXCESS OF 70 MPH ARE POSSIBLE WITH THIS LINE OF
THUNDERSTORMS AS IT MOVES THROUGH THE STATE.

IF ANY STORMS DEVELOP OUT AHEAD OF THE MAIN LINE...THERE IS A RISK
FOR TORNADOES TODAY. THE MAIN AREA OF CONCERN WILL BE IN AREAS EAST
OF LITTLE ROCK.

ALONG WITH THE POSSIBILITY OF SEVERE WEATHER...VERY HEAVY RAIN WILL
BE POSSIBLE. THIS HEAVY RAINFALL WILL FALL IN AREAS THAT RECEIVED
HEAVY RAINFALL LATE LAST WEEK...AND ANY ADDITIONAL RAINFALL COULD
PRODUCE FLASH FLOODING. A FLASH FLOOD WATCH IS IN EFFECT TODAY.

.DAYS TWO THROUGH SEVEN...TUESDAY THROUGH SUNDAY

STRONG WINDS WILL BE POSSIBLE DURING THE DAY TUESDAY...AS COOLER AIR
MOVES INTO THE STATE. NORTHWEST WINDS OF 15 TO 20 MPH WILL BE COMMON.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION WILL BE NEEDED TODAY.

&&

VISIT NWS LITTLE ROCK ON THE WEB. GO TO HTTP://WEATHER.GOV AND
CLICK ON CENTRAL ARKANSAS.

58

In the hours before

Local storm report, Oct 13, 6:55 AM CDT, 1 hour 51 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
655 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0640 AM     TSTM WND GST     6 S JASPER              35.92N 93.19W
10/13/2014  E60 MPH          NEWTON             AR   EMERGENCY MNGR

&&

226
Special weather statement, Oct 13, 7:29 AM CDT, 1 hour 17 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
729 AM CDT MON OCT 13 2014

ARZ032-042>044-053>055-062-131315-
CLARK AR-DALLAS AR-FAULKNER AR-GARLAND AR-GRANT AR-HOT SPRING
AR-PULASKI AR-SALINE AR-
729 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR SALINE...WESTERN PULASKI...
EASTERN HOT SPRING...WESTERN GRANT...SOUTHEASTERN GARLAND...
SOUTHWESTERN FAULKNER...NORTHWESTERN DALLAS AND EASTERN CLARK
COUNTIES UNTIL 815 AM CDT...

AT 726 AM CDT...NATIONAL WEATHER SERVICE METEOROLOGISTS DETECTED
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 4 MILES SOUTHEAST OF
LAKE BALBOA TO 11 MILES EAST OF ARKADELPHIA...AND MOVING NORTHEAST AT
30 MPH.

HAIL UP TO ONE-HALF INCH IN DIAMETER AND WIND GUSTS UP TO 40 MPH ARE
EXPECTED WITH THESE STORMS...ALONG WITH HEAVY RAIN AND FREQUENT
DANGEROUS LIGHTNING.

* LOCATIONS IMPACTED INCLUDE...
  MALVERN...            LAKE MAUMELLE...
  HOT SPRINGS VILLAGE...                      BRYANT...
  BENTON...             JENKINS FERRY STATE PARK...
  LAKE CATHERINE...     TULL...               TRASKWOOD...
  THIEL...              ROLAND...             ROCKPORT...
  PRATTSVILLE...        POYEN...              PINNACLE MTN...
  PERLA...              OTTER CREEK...        MAYFLOWER...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 86 AND 128.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 135 AND 138.

IF THREATENING WEATHER APPROACHES YOUR AREA...TAKE SHELTER IN A
STURDY BUILDING.

TORRENTIAL RAIN...WHICH MAY FLOOD LOW LYING AREAS SUCH AS DITCHES AND
UNDERPASSES...IS ALSO LIKELY. DO NOT DRIVE YOUR VEHICLE ON A FLOODED
ROADWAY...TURN AROUND DONT DROWN!

LAT...LON 3500 9242 3421 9240 3389 9298 3465 9298
TIME...MOT...LOC 1229Z 233DEG 26KT 3461 9285 3411 9286

226
Local storm report, Oct 13, 7:36 AM CDT, 1 hour 10 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
736 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0710 AM     TSTM WND DMG     ARKADELPHIA             34.12N 93.07W
10/13/2014                   CLARK              AR   PUBLIC

            TREE DOWN NEAR INTERSECTION OF HIGHWAY 67 AND HIGHWAY 51.

&&

226
Special weather statement, Oct 13, 8:27 AM CDT, 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
827 AM CDT MON OCT 13 2014

ARZ007-014>016-023-024-032-033-131410-
CLEBURNE AR-FAULKNER AR-INDEPENDENCE AR-IZARD AR-SHARP AR-STONE
AR-VAN BUREN AR-WHITE AR-
827 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR NORTHWESTERN WHITE...SOUTHEASTERN
VAN BUREN...SOUTHEASTERN STONE...SOUTHWESTERN SHARP...SOUTHEASTERN
IZARD...WESTERN INDEPENDENCE...FAULKNER AND CLEBURNE COUNTIES UNTIL
915 AM CDT...

AT 826 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF
FAIRFIELD BAY TO 3 MILES SOUTHWEST OF QUITMAN TO 2 MILES SOUTH OF
PICKLES GAP...AND MOVING NORTHEAST AT 35 MPH.

WIND GUSTS UP TO 50 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  HEBER SPRINGS...      GREERS FERRY LAKE...  FAIRFIELD BAY...
  CONWAY...             BATESVILLE...
  WOOLLY HOLLOW STATE PARK...
  SUGAR LOAF RECREATION AREA...               SPRINGHILL...
  ROSE BUD...           QUITMAN...            PICKLES GAP...
  PANGBURN...           MT VERNON...          HIGDEN...
  GREERS FERRY...       GRAVEL HILL...        FAIRBANKS...
  ENOLA...

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 125 AND 131.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3601 9160 3559 9166 3526 9187 3498 9254
      3530 9233 3573 9227
TIME...MOT...LOC 1327Z 243DEG 32KT 3568 9219 3535 9223
          3510 9239

65
Special weather statement, Oct 13, 8:35 AM CDT, 11 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
835 AM CDT MON OCT 13 2014

ARZ032-033-043>045-131420-
FAULKNER AR-LONOKE AR-PULASKI AR-SALINE AR-WHITE AR-
835 AM CDT MON OCT 13 2014

...SIGNIFICANT WEATHER ADVISORY FOR EXTREME SOUTHWESTERN WHITE...
EASTERN SALINE...EASTERN PULASKI...NORTHWESTERN LONOKE AND SOUTHERN
FAULKNER COUNTIES UNTIL 915 AM CDT...

AT 834 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR WAS TRACKING
STRONG THUNDERSTORMS ALONG A LINE EXTENDING FROM 2 MILES EAST OF LAKE
CONWAY TO NEAR MARCHE TO 2 MILES NORTHWEST OF OTTER CREEK...AND
MOVING NORTHEAST AT 40 MPH.

WIND GUSTS UP TO 40 MPH ARE EXPECTED WITH THESE STORMS.

* LOCATIONS IMPACTED INCLUDE...
  WEST LITTLE ROCK...   SW LITTLE ROCK...     SHERWOOD...
  N LITTLE ROCK ARPT... NORTH LITTLE ROCK...  MAUMELLE...
  LITTLE ROCK AFB...    JACKSONVILLE...
  DOWNTOWN LITTLE ROCK...                     VILONIA...
  TOLTEC MOUNDS STATE PARK...                 SYLVAN HILLS...
  SWEET HOME...         SCOTT...              PROTHRO JUNCTION...
  OTTER CREEK...        OLMSTEAD...           MORGAN...

THIS INCLUDES INTERSTATE 30 BETWEEN MILE MARKERS 125 AND 142.

THIS INCLUDES INTERSTATE 40 BETWEEN MILE MARKERS 132 AND 164.

THIS INCLUDES INTERSTATE 430 BETWEEN MILE MARKERS 1 AND 12.

THIS INCLUDES INTERSTATE 440 BETWEEN MILE MARKERS 1 AND 14.

THIS INCLUDES INTERSTATE 530 BETWEEN MILE MARKERS 1 AND 5.

THIS INCLUDES INTERSTATE 630 BETWEEN MILE MARKERS 1 AND 7.

THESE STORMS MAY INTENSIFY....AND A TORNADO WATCH IS IN EFFECT FOR
THIS AREA. BE CERTAIN TO MONITOR LOCAL RADIO AND TV STATIONS...AS
WELL AS LOCAL CABLE TV OUTLETS....FOR ADDITIONAL INFORMATION AND
POSSIBLE WARNINGS FROM THE NATIONAL WEATHER SERVICE.

LAT...LON 3515 9212 3499 9206 3465 9206 3462 9251
      3480 9243 3502 9243
TIME...MOT...LOC 1335Z 221DEG 35KT 3500 9235 3488 9235
          3470 9244

65
Local storm report, Oct 13, 8:38 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LITTLE ROCK AR
838 AM CDT MON OCT 13 2014

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0635 AM     TSTM WND DMG     10 S JASPER             35.86N 93.19W
10/13/2014                   NEWTON             AR   EMERGENCY MNGR

            SEVERAL TREES DOWN IN THE AREA...INCLUDING ONE TREE THAT
            FELL ON A HOUSE.

&&

226

The office that day

Everything else NWS Little Rock, AR issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Oct 13, 4:39 AM CDTSpecial Weather StatementLZKLogan, Polk, Scott46 min
Oct 13, 5:10 AM CDTSevere Thunderstorm WarningLZKMontgomery, Pike, Polk, Scott, Yell35 min
Oct 13, 5:30 AM CDTSpecial Weather StatementLZKJohnson, Logan, Scott30 min
Oct 13, 5:40 AM CDTSevere Thunderstorm WarningLZKLogan, Scott, Yell35 min
Oct 13, 5:47 AM CDTSpecial Weather StatementLZKBoone, Newton43 min
Oct 13, 6:08 AM CDTSevere Thunderstorm WarningLZKClark, Montgomery, Pike, Polk52 min
Oct 13, 6:21 AM CDTSevere Thunderstorm WarningLZKLogan, Montgomery, Perry, Pope, Saline, Scott and 1 more39 min
Oct 13, 6:29 AM CDTSevere Thunderstorm WarningLZKBoone, Johnson, Logan, Newton, Pope, Searcy46 min
Oct 13, 6:56 AM CDTSevere Thunderstorm WarningLZKClark, Garland, Hot Spring, Montgomery, Perry, Pike and 1 more34 min
Oct 13, 7:02 AM CDTSevere Thunderstorm WarningLZKConway, Garland, Johnson, Logan, Perry, Pope and 2 more43 min
Oct 13, 7:21 AM CDTSevere Thunderstorm WarningLZKBaxter, Boone, Marion, Newton, Pope, Searcy and 1 more39 min
Oct 13, 7:29 AM CDTSpecial Weather StatementLZKGrant, Hot Spring, Saline46 min
Oct 13, 7:44 AM CDTSevere Thunderstorm WarningLZKCleburne, Conway, Faulkner, Perry, Van Buren46 min
Oct 13, 7:50 AM CDTTornado WarningLZKOuachita8 min
Oct 13, 7:53 AM CDTSevere Thunderstorm WarningLZKCalhoun, Clark, Dallas, Ouachita37 min
Oct 13, 8:27 AM CDTSpecial Weather StatementLZKCleburne, Faulkner43 min
Oct 13, 8:35 AM CDTSpecial Weather StatementLZKPulaski45 min
Oct 13, 8:37 AM CDTSevere Thunderstorm WarningLZKCleveland, Dallas, Grant, Jefferson38 min
Oct 13, 8:52 AM CDTSpecial Weather StatementLZKFaulkner43 min
Oct 13, 9:17 AM CDTSpecial Weather StatementLZKCalhoun43 min
Oct 13, 9:30 AM CDTTornado WarningLZKLonoke, Prairie30 min
Oct 13, 9:42 AM CDTSpecial Weather StatementLZKCleveland43 min
Oct 13, 9:46 AM CDTSpecial Weather StatementLZKWhite29 min
Oct 13, 9:52 AM CDTSevere Thunderstorm WarningLZKLonoke, Monroe, Prairie, White, Woodruff53 min
Oct 13, 10:40 AM CDTSpecial Weather StatementLZKJackson45 min
Oct 13, 10:54 AM CDTTornado WarningLZKArkansas, Desha21 min
Oct 13, 11:13 AM CDTTornado WarningLZKArkansas27 min
Oct 13, 11:14 AM CDTTornado WarningLZKArkansas, Desha26 min
Oct 13, 11:14 AM CDTTornado WarningLZKDesha27 min
Oct 13, 11:54 AM CDTTornado WarningLZKDesha22 min
Oct 13, 2:29 PM CDTLake Wind AdvisoryLZKArkansas, Baxter, Bradley, Calhoun, Clark, Cleburne and 28 more29 hr

Nearby

Tornado Warnings in Arkansas, 2014Every tornado warning in 2014Tornadoes in 2014

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.